# SDR KCS2008F00009

- Difficulty date: September 14, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2678
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HEAD MISSING AND SKIN CRACKED UPPER AFT CORNER OF APU INLET OPENING. (K)
